MathSciNet Relay Station
MathSciNet bibliographic data
MR1151799 (93k:60203) 60J65
Barlow, Martin T.; Bass, Richard F. Transition densities for Brownian motion on the Sierpiński carpet. Probab. Theory Related Fields 91 (1992), no. 3-4, 307–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement